MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47444
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Rupture (2208)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: the patient was being treated for aaa on (b)(6) 2021.The concern was that the patient had very narrow and calcified vessels throughout.The initial part of procedure was to dilate up the vessels.They used 14, 16, 18, 20 and 22 fr dilators that passed with some resistance but were able to pass.The physician decided to try this device and in doing so was not able to pass it much past the common iliac.While doing that, the patient became slightly unstable.So, he removed the device and put up a 32 coda balloon and inflated it to determine if there were any ruptures of the vessel.He stabilized the patient and did not notice any leaks or ruptures initially.He then placed a gore abdominal device to treat the upper area.When finished on the same side that our device went up, he withdrew the sheath back and did another angio run.He then observed a small external iliac rupture which he proceeded to fix with gore viabonds to cover it.It could not be determined exactly what caused the small rupture.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key11626841
Report Number3005580113-2021-00055
Device Sequence Number17018309
Product Code MIH
UDI-Device Identifier10827002474441
UDI-Public(01)10827002474441(17)230310(10)E3960830
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
Report Date (Section F) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model NumberG47444
Device Catalogue NumberZDEG-P-28-82-PF-US
Device Lot NumberE3960830
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/10/2021
Event Location Hospital
Date Report to Manufacturer04/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1